# SDR MWEA00782

- Difficulty date: September 6, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99105035
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FOUND CRACKED SUB FLOOR OUTBOARD OF NR 4 SEAT TRACK AT FS 965.  STOP DRILLED CRACK, FABRICATED DOUBLER, AND INSTALLED.  (M)
